MAUDE Adverse Event Report: AV-ASAHI ASAHI SION PTCA GUIDE WIRE

AV-ASAHI ASAHI SION PTCA GUIDE WIRE
Catalog Number AHW14R001S
Health Effect - Clinical Codes Vessel Or Plaque, Device Embedded In (1204); Ventricular Tachycardia (2132)
Date of Event 09/08/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Internal file number: (b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The analysis was performed by asahi intecc.Co.Ltd: device investigation could not be conducted as it was not available.It was presumed that torsion exceeding the products design limit might be inadvertently applied to the guide wire along with manipulation while it was trapped by the deployed stent.Although device investigation could not be conducted, since all the shipped products were inspected in the production process for meeting the product specifications and release criteria, there was no indication of product deficiency.[malfunction and adverse effects] separation or breakage of the guide wire.The device is manufactured by asahi intecc.Co.Ltd.(b)(4), registration number: (b)(4).(b)(4) distributes the device and is responsible for mdr reporting.
 
Event or Problem Description
It was reported that the procedure was to treat a lesion located in the right coronary artery that was previously lined with stents (full metal jacket).During advancement, the asahi sion 180cm guide wire became stuck and the tip separated between two previously implanted stents.The separated segment was embedded in the vessel as it was stented over.The patient went into ventricular tachycardia with defibrillation performed.It is unknown if the ventricular tachycardia is related to the event.The pacemaker was removed and a balloon pump placed.As of (b)(6) 2017, the patient is stable.No adverse patient sequelae.There was no clinically significant delay.No additional information was provided.

Brand Name
ASAHI SION PTCA GUIDE WIRE
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
AV-ASAHI
asahi intecc co. ltd med div
3-100 akatsuki-cho
seto 489-0 071
JA  489-0071
MDR Report Key6906057
Report Number3003775027-2017-00178
Device Sequence Number891567
Product Code DQX
UDI-Device Identifier04547327082624
UDI-Public04547327082624
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K100578
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 09/29/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAHW14R001S
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2017
Initial Report FDA Received Date09/29/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age58 YR
Patient Weight87